# SDR CA140721003

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A66
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE PILOT NOTICED A VIBRATION HAD COME BACK AFTER THE ENGINE WAS REINSTALLED.   THE PILOT MENTIONED THAT THIS VIBRATION HAD NOT BEEN FELT WHEN THE RENTAL ENGINE WAS INSTALLED.
